# SDR FDEA202408091096

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 7,097 hours, 3,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001395
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT STA. 390. REPLACED STRINGER 35L FROM STA 362 TO STA 434 REF 767 SRM 53-00-03-2R-0 REPAIR 2. THIS IS A MINOR REPAIR.
